# SDR 06FDEA2299

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E SKIN LOWER SIDE AT XOS 610, NEAR REFUELING DOOR CUTOUT CORNER HAS A REPAIR DOUBLER 5 X 2 INCHES.  REMOVED AND REPLACED REPAIR IAW SRM 51-30-00 VOL 2, FABRICATED PART IAW DETAIL PART TRAVELER N01230 AND SRM 51-30-00.
